Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

High blood pressure. Taking beta blockers, hair fall due to medication. Alternative therapies?

I take beta blockers for high blood pressure ..I am losing my hair...I do not want to take these anymore and wonder what to do My pressure is controlled I take 50 mg a day..but I take my readings at home and they are between 105/60 and 128/70...I just want to try and lower my pressure w/o meds..there is no hbp in my family
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
at present your BP is under well control
try following life style modification which mainly include diet , exercise related advice to control your BP

take good amount of green leafy vegetables , fresh fruits , legumes ,
avoid fatty foods like ghee , butter , oily fried foods , junk foods
if you are non vegetartian than avoid red meat , egg yellow
restrict your salt intake to
do regular walking
relaxing activity like yogas
say no to any form of tobacco use
limit your alcohol intake

take care
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor